# SDR DALA2016111408774

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 74,117 hours, 8,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS  SEAT ROWS 10-12 LT AND RT INOPERATIVE. R & R BATTERY PACK AND POWER SUPPLY IAW MM 33-51-06.  OPS CHECKED GOOD.
